# SDR FDEA201806131469

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,642 hours, 19,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA710459
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK FOUND CRACK AT BS 635,  27.5.   THE SEAT TRACK WAS    REPLACED BETWEEN BS 625 - 665 IAW SRM 53-00-52-2R,  FIGURE 201,  REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
